Approximate min-max relations for odd cycles in planar graphs

Publication Type:

Proceedings Article

Source:

Proceedings of the 11th International Conference on Integer Programming and Combinatorial Optimization , p.35-50 (2005)

Last edited by on Tue, 08/28/2007 - 00:09

Approximation Algorithms for Network Design with Metric Costs

Publication Type:

Proceedings Article

Source:

Proceedings of the 37th ACM Symposium on Theory of Computing , p.167-175 (2005)

Last edited by on Sun, 08/26/2007 - 16:45

Sink equilibria and convergence

Publication Type:

Proceedings Article

Source:

of the 46th Symposium on the Foundations of Computer Science , p.142-151 (2005)

Last edited by on Sun, 08/26/2007 - 16:43

Nash equilibria in random games

Publication Type:

Proceedings Article

Source:

Proceedings of the 46th Symposium on the Foundations of Computer Science , p.123-131 (2005)

Last edited by on Sun, 08/26/2007 - 16:42

Cramer's formula for Heisenberg manifolds

Publication Type:

Journal Article

Source:

Annales de l'Institut Fourier, Volume 55, Issue 7, p.2489-2520 (2005)

Last edited by on Sun, 08/26/2007 - 02:17

Book review of “Optimization”

Publication Type:

Journal Article

Source:

Journal of the American Statistical Association, Volume 100, Issue 472, p.1457-1457 (2005)

Last edited by on Sun, 08/26/2007 - 02:11

Assessing spatial heterogeneity in the refractive index of float glass

Publication Type:

Journal Article

Source:

Jurimetrics, Volume 46, p.31-51 (2005)

Last edited by on Sun, 08/26/2007 - 02:09

VEGF as a predictive marker of rectal tumor response to pre-operative therapy

Publication Type:

Journal Article

Source:

Cancer, Volume 104, p.2517-2521 (2005)

Last edited by on Tue, 10/30/2007 - 12:13

Some complex matrix-variate statistical distributions on rectangular matrices

Publication Type:

Journal Article

Source:

Linear Algebra and Its Applications, Volume 310, p.198-216 (2005)

Last edited by on Sun, 08/26/2007 - 01:51

A pathway to matrix-variate gamma and normal densities

Publication Type:

Journal Article

Authors:

Mathai, A.M.

Source:

Linear Algebra and Its Applications, Volume 396, p.317-328 (2005)

Last edited by on Sun, 08/26/2007 - 01:49